MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171061570
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified arteriovenous fistula.A 6.0 x 150, 75cm mustang balloon catheter was advanced for dilation.However, it was noted that the balloon ruptured at 10 atmospheres.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k103751, k110122, k141521.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122, k141521.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual and tactile examination identified shaft damage 190mm proximal from the distal tip.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood was present in the balloon.The rated burst pressure for this device is 22 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from the shaft where the shaft damage was noted.The balloon was unable to fully inflate to its rated burst pressure due to the shaft leak.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no damage to the tip.This concludes the product analysis.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified arteriovenous fistula.A 6.0 x 150, 75cm mustang balloon catheter was advanced for dilation.However, it was noted that the balloon ruptured at 10 atmospheres.There were no patient complications as a result of this event.It was further reported that the balloon ruptured upon first inflation for 30 seconds during the procedure.The device was removed without any problem, and the procedure was completed with another of the same device.The patient was in good condition post-procedure.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified arteriovenous fistula.A 6.0 x 150, 75cm mustang balloon catheter was advanced for dilation.However, it was noted that the balloon ruptured at 10 atmospheres.There were no patient complications as a result of this event.It was further reported that the balloon ruptured upon first inflation for 30 seconds during the procedure.The device was removed without any problem, and the procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122, k141521.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22210130
Report Number2124215-2025-39341
Device Sequence Number8659701
Product Code FGE
UDI-Device Identifier08714729793984
UDI-Public(01)08714729793984(17)280303(10)35981289
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171061570
Device Catalogue NumberH74939171061570
Device Lot Number0035981289
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/18/2025
07/30/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/06/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale